# SDR AALA20011302

- Difficulty date: June 25, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Condition: Corroded
- Location: Fs 244
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL STIFFENER CORRODED OUTBOARD OF NR 2 LEADING EDGE FLAP ACTUATOR AT NR 2 TANK PRESSURE SWITCHES AT WFS 244.  REPLACED STIFFENER PER SRM 51-10-1.  (M)
